# SDR A6WA201040591

- Difficulty date: August 9, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 SEAT TRACK LT SIDE WALL FLAKING.  REPLACED SEAT TRACK.
